MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS BRAIDED PERIPHERAL CATHETER

MERIT MEDICAL SYSTEMS, INC. IMPRESS BRAIDED PERIPHERAL CATHETER
Model Number 00884450038109
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a vascular procedure, the catheter tip detached within a patient.Surgical retrieval of the foreign object was successful.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS BRAIDED PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston, tx
MDR Report Key10096988
Report Number3010665433-2020-00016
Device Sequence Number2625970
Product Code DQO
UDI-Device Identifier00884450038109
UDI-Public00884450038109
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number00884450038109
Device Catalogue Number46535RIM
Device Lot NumberE1687906
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE.
Outcome Attributed to Adverse Event Required Intervention;